# SDR AALA202211257308

- Difficulty date: November 4, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7502
- Condition: Corroded
- Location: Bs 500h S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT TRANSITION PANEL IS CORRODED. LOCATED AT STA 500H AND STR L26R. REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-30-53-2A.
